Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I had a cortisone shot about 1 week ago, and I have depigmentation at the site of the injection. I was wondering if anyone else has experienced a lightening of the skin after the injection, and if so, for how long? Had I know about this side effect, I wouldn't have agreed to the injection! Thanks for any info.

Loading...

Yes the same thing happened to me I had a cortisone shot about a month ago and now I have lightening of the skin...had I known this prior I would not have done it either....
Reply

Loading...

Me too. almost a year and a half ago I had a second set of cortisone injections within 3 months of the first set. First set had no reaction. Second time I got white streaks that branched out a bit and seem to have decreased slightly in the year and a half since, but they're NOT GONE at all and require daily makeup to try to cover them up. In lower lighting they are VERY visible despite my best attempts at makeup. I told my plastic surgeon about it and he said he's never heard of such a thing. He offered no solutions except MORE surgery to try to remove the hypopigmented skin. I don't really trust him now to solve my issues. I have researched this and found it can take 3 years for them to subside IF THEY EVER DO. I am holding out hope mine will subside and pigment will return. It's awful. "local skin depigmentation hypopigmentation due to corticosteroid injection" is what I've been googling to try to find information. Haven't found any solutions or remedies.

Reply

Loading...